On the Cauchy problem for linear PDEs with retarded arguments at derivatives

Krzysztof Topolski

Abstract

n/a
Author Krzysztof Topolski (FMPI / IM)
Krzysztof Topolski,,
- Institute of Mathematics
Journal seriesAnnales Polonici Mathematici, ISSN 0066-2216, (A 15 pkt)
Issue year2015
Vol113
No3
Pages269-282
Keywords in Englishparabolic equation, differential-functional, Tonelli's method
DOIDOI:10.4064/ap113-3-4
URL http://journals.impan.gov.pl/cgi-bin/ap/pdf?ap113-3-04
Languageen angielski
Score (nominal)15
ScoreMinisterial score = 15.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 15.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2015 = 0.35 (2) - 2015=0.359 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back